I am 15, I got my period when I was 10 when I was 12 I started to get sever cramps and bloating I couldn't get up to go to school eat for 2 or 3 days. My period would last 5 days . I just started Taking lo loerstrine fe and I have my period the First three days I felt Nothing now in on my 7 Th day bleeding heavy with cramps Im very sacred Me and my mother Dont know what to do can Someone help me
Keep taking the pill. It is a normal reaction when starting bc pills.If the bleeding is really really bad or you can't stand the cramps,call your dr. There really isn't much of a reason you need to tolerate it if does that or it lasts for a long time.
You were just a baby when you started your period. I feel sorry for you girls that go thru that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2011 • 1 answer
Updated 20 Jan 2012 • 1 answer
Updated 10 Jun 2013 • 1 answer
Updated 13 May 2014 • 2 answers
Updated 22 Dec 2014 • 1 answer